MAUDE Adverse Event Report: ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 54 MM; PROSTHESIS, HIP

ZIMMER BIOMET, INC. SHELL POROUS WITH CLUSTER HOLES 54 MM; PROSTHESIS, HIP
Catalog Number 00620205422
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374); Ambulation or Postural Difficulties (2544)
Date of Event 09/15/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent a revision surgery approximately two months¿ post implantation due to instability from a suspected dislocation.Attempts have been made and no further information is available.
 
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001822565-2023-00444, 0001822565-2023-00445.Report source: brazil.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Shell: dhr was reviewed and no discrepancies related to the reported event were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
(b)(4).If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No additional event information to report at this time.

Brand Name
SHELL POROUS WITH CLUSTER HOLES 54 MM
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16418062
Report Number0001822565-2023-00446
Device Sequence Number3289457
Product Code LPH
UDI-Device Identifier00889024118911
UDI-Public(01)00889024118911(17)270228(10)63590936
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K021891
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/14/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00620205422
Device Lot Number63590936
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/27/2023
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date02/22/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/13/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HEAD,; UNK LINER.
Outcome Attributed to Adverse Event Hospitalization; Other;
Patient SexMale